# SDR SWIA201230451

- Difficulty date: April 16, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 40,102 hours, 57,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LENS COVER AT SEAT 6A IS MISSING.  (FLT 6414)  REPLACED EMERGENCY EXIT SIGN ASSEMBLY AT SEAT 6A.
